# SDR CA130607004

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 19,901 hours
- Engine: Garrtt TFE33112UHR
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 1379045H401
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, EXCESSIVE MOVEMENT WAS NOTED ON THE LT JET PIPE ASSY.  MAINTENANCE INSPECTED AND FOUND A CIRCUMFERENTIAL CRACK TOWARDS THE FORWARD END OF THE JET PIPE ASSY.  JET PIPE REPLACED WITH SERVICEABLE UNIT.
